CureZone   Log On   Join
Re: Post Mirena Crash question
 
Jane123 Views: 58,404
Published: 11 years ago
 
This is a reply to # 1,580,363

Re: Post Mirena Crash question


Sounds like you're having an autimmune response, probably from the silicone in the Mirena. Many of us have experienced the same thing. Your body may not have recognized yet the IUD is gone and is still attacking itself, and you probably have some silicone left in your body. Look up the diagnosis, "Sjogren's" regarding your dry eyes. It's an autoimmune disease. I had such severe joint pain that I almost went to the ER several times. Please have your thyroid tested. Many women with the Mirena have developed an autoimmune disease that attacks your thyroid which causes you to be hypothyroid and could result in joint pain. The migrating attacks of joint pain I had got better slowly over several months after having the IUD removed.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.592 sec, (1)